# SDR AALA20020792

- Difficulty date: June 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EN ROUTE, AIRCRAFT AIR INTERRUPTED DUE TO CAPTAINS AIRSPEED ERRONEOUS.  RETURNED AND LANDED, WITHOUT INCIDENT.  REPLACED NUMBER ONE AIR DATA COMPUTER.  PERFORMED VISUAL INSPECTION OF CAPTAINS PITOT AND STATIC PORTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
